# SDR DALA2025040902774

- Difficulty date: April 7, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 95,016 hours, 38,701 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 INITIAL AD//AA: DURING HFEC INSPECTION ELONGATE HOLE (1EA) WAS FOUND ON FUSELAGE SKIN AT LOWER FWD CORNER THE CARGO # 1 DOOR CUTOUT OF: STA: 560.    ELONGATE HOLE (1EA) ON FUSELAGE SKIN AT LOWER FWD CORNER THE CARGO # 1 DOOR CUTOUT OF: STA: 560 WAS REPAIRED PER ER/A 625135-14AD REV. ORIG. SECTION I. AND PRI 625135-14 REV. 4. (0899656)
